# SDR CA121115003

- Difficulty date: November 9, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7128852
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 12,890 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A HYDRAULIC LEAKAGE IN THE NOSE WHEEL WELL AREA. FOUND THE NLG DOWNLOCK ACTUATOR HYDRAULIC FLEXIBLE HOSE BURSTED.  HOSE , REPLACED.
